# SDR AALA202110284458

- Difficulty date: October 20, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737*
- Aircraft serial: 29558
- Aircraft time: 35,154 hours, 14,314 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shield
- Part number: 146A07201
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON RIGHT SHIELD AFT CARGO. REMOVED AND REPLACED CORRODED SHIELD WITH IDENTICAL REPLACEMENT PART.
